MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the stand issue has not yet been determined.The investigation is ongoing.A supplemental report will be submitted if additional information becomes available upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was informed by its service organization about an issue with the artis q ceiling system.The stand could not move.Additional information was provided stating that the malfunction occurred during an emergency procedure, which was continued and finished using an alternative system.Siemens healthineers has no indication of any adverse effects to the health status of the involved patient due to the reported issue.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the investigation of the reported issue.The investigation was performed on expert discussions (considering complaint description, cs reports, system history, and system log files).At the beginning of an emergency procedure, the system messages ¿collision bypassed, move carefully.¿ was displayed to the user and normal system movements were not possible.The procedure was performed using an alternative system.No adverse health consequences were reported to this event.The onsite service intervention showed an issue with an end limit switches for the gantry longitudinal movement and c-arm orbital rotation.Due to this problem the stand could only be moved with reduced speed and the ceiling gantry could only be moved to the head-end for safety reasons.The log-file investigation revealed that this problem was present since the night before the reported movement problem.Dirty photo sensors were identified as the cause of the active limit switch signals.The reason for the contamination could not be determined retrospectively.The problem was resolved after the photo sensors of the end limit switches had been cleaned.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The complaint has been closed.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key20500327
Report Number3004977335-2024-00123
Device Sequence Number15321257
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public(01)04056869009988
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown